# SDR C2XA05SD016

- Difficulty date: March 18, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 5,930 hours, 3,174 cycles
- Engine: Allsn AE3007A
- Engine time: 5,930 hours, 3,174 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 5,930 hours, 3,174 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SDF - LOG PAGE 1033424 - LAV SMOKE INDICATION CAME ON IN FLIGHT AT 13,500 FT FOR A COUPLE OF MINUTES.  REMOVED AND REPLACED NR 2 ENGINE.  OPS AND LEAK CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
